Journal of neurology, neurosurgery, and psychiatry · 1981
Intra-neural ceroid-like pigment following the treatment of lepromatous leprosy with clofazimine (B663; Lamprene).
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
McDougall A C, Jones R L
Аннотация
A 33 year old male Nigerian presented with widespread involvement of peripheral nerves, several of which were tender and painful. Nerve biopsies confirmed the presence of Mycobacterium leprae in both endoneurial and perineurial areas, mainly in foamy macrophages (Virchow cells), but there were also large accumulations of an amorphous, acid-fast and alcohol-fast material which was not obviously of bacterial origin. Appropriate stains indicated that this had many characteristics of lipofuscin. Although not previously known, it was at this stage discovered that the patient had received treatment with anti-leprosy drugs nearly three years before presentation in this country. One of these was clofazimine, an aniline aposafranine derivative known to produce a ceroid-like pigment in the tissues of patients treated with this drug or lepromatous leprosy.